# SDR 2007UALA03918

- Difficulty date: September 27, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 54,450 hours, 6,614 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 5A EXIT LIGHT INOP.  *S/D*  REPLACED EXIT EEL LIGHT AT DOOR 5A.  OP CHECKS OK FOR SERVICE.
